MAUDE Adverse Event Report: NEODENT - JJGC S.A. TI TITAMAX IMPLANT (5.0) 5.0X11MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TI TITAMAX IMPLANT (5.0) 5.0X11MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.296
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 11/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Considering the surgical methodology, it was seen that the dentist has used sequence of drills different than the one recommended for the implant installation.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
 
Event or Problem Description
(b)(4) ¿ the dentist reported that 7 years after the dental implant was installed in intraoral region 30#, its loss of osseointegration was observed.Moreover, the patient presented bone type ii.

Brand Name
TI TITAMAX IMPLANT (5.0) 5.0X11MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key9720135
Report Number3008261720-2020-00807
Device Sequence Number19663323
Product Code DZE
UDI-Device Identifier07898237566962
UDI-Public07898237566962
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/18/2020
Report Date (Section F) 01/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/18/2017
Device Model Number109.296
Device Catalogue Number109.296
Device Lot Number800049048
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/18/2020
Event Location Other
Date Report to Manufacturer01/22/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2020
Initial Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;